BibTeX record journals/jcst/WuL00

download as .bib file

@article{DBLP:journals/jcst/WuL00,
  author    = {Jinzhao Wu and
               Zhuojun Liu},
  title     = {Linear Strategy for Boolean Ring Based Theorem Proving},
  journal   = {J. Comput. Sci. Technol.},
  volume    = {15},
  number    = {3},
  pages     = {271--279},
  year      = {2000},
  url       = {https://doi.org/10.1007/BF02948814},
  doi       = {10.1007/BF02948814},
  timestamp = {Sun, 28 May 2017 13:21:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcst/WuL00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics